Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 13, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 16, 2023, 7:41 PM CDT for Calumet County, Winnebago County, Wisconsin. It was in force for 36 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2023, 7:41 PM CDT (00:41 UTC)
- Expired
- Jul 16, 2023, 8:17 PM CDT
- In force
- 36 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calumet County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 45 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 7:44 PM CDT | HAIL 0.5 | 3 Wsw Neenah, WI | Report from mPING: Half-inch (0.50 in.). |
| Jul 16, 7:45 PM CDT | TSTM WND DMG | Menasha, WI | Corrects time of previous tstm wnd dmg report from Menasha. Large Branches down near Smith Park. Time estimated by radar. |
| Jul 16, 7:45 PM CDT | TSTM WND GST 60 | Neenah, WI | Near Oak Hill Cemetery in Neenah. Wind speed measured. Time estimated by radar. |
| Jul 16, 7:45 PM CDT | HAIL 0.25 | 1 W Menasha, WI | |
| Jul 16, 7:46 PM CDT | HAIL 0.7 | Neenah, WI | Dimed sized hail. Report via social media. |
| Jul 16, 7:53 PM CDT | TSTM WND DMG | Neenah, WI | Very large tree branch downed onto garage. Photo via social media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1782 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
947
WUUS53 KGRB 170041
SVRGRB
WIC015-139-170130-
/O.NEW.KGRB.SV.W.0013.230717T0041Z-230717T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
741 PM CDT Sun Jul 16 2023
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northern Calumet County in east central Wisconsin...
Northeastern Winnebago County in east central Wisconsin...
* Until 830 PM CDT.
* At 741 PM CDT, a severe thunderstorm was located near Menasha, or 7
miles southwest of Appleton, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Menasha around 745 PM CDT.
Appleton around 750 PM CDT.
Northern Lake Winnebago around 755 PM CDT.
High Cliff State Park around 800 PM CDT.
Brillion around 815 PM CDT.
Other locations impacted by this severe thunderstorm include
Killsnake Wildlife Area, Larsen, Stockbridge, Uw Fox Valley,
Sherwood, Forest Junction, Harrison, Dundas, Allenville and St John.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4413 8867 4424 8864 4424 8804 4402 8804
TIME...MOT...LOC 0041Z 275DEG 32KT 4421 8852
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Bersch3 follow-up statements
094
WWUS53 KGRB 170055
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
755 PM CDT Sun Jul 16 2023
WIC139-170105-
/O.CAN.KGRB.SV.W.0013.000000T0000Z-230717T0130Z/
Winnebago WI-
755 PM CDT Sun Jul 16 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WINNEBAGO COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4410 8841 4424 8840 4424 8804 4402 8804
TIME...MOT...LOC 0055Z 281DEG 35KT 4417 8833
$$
WIC015-170130-
/O.CON.KGRB.SV.W.0013.000000T0000Z-230717T0130Z/
Calumet WI-
755 PM CDT Sun Jul 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN CALUMET COUNTY...
At 755 PM CDT, a severe thunderstorm was located over High Cliff
State Park, or 7 miles southeast of Appleton, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Brillion around 815 PM CDT.
Other locations impacted by this severe thunderstorm include
Killsnake Wildlife Area, Harrison, Dundas, St John, Potter, Wells,
Hilbert, Sherwood, Forest Junction and Stockbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4410 8841 4424 8840 4424 8804 4402 8804
TIME...MOT...LOC 0055Z 281DEG 35KT 4417 8833
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Bersch007
WWUS53 KGRB 170106
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
806 PM CDT Sun Jul 16 2023
WIC015-170130-
/O.CON.KGRB.SV.W.0013.000000T0000Z-230717T0130Z/
Calumet WI-
806 PM CDT Sun Jul 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHEASTERN CALUMET COUNTY...
At 806 PM CDT, a severe thunderstorm was located near Brillion, or 14
miles southeast of Appleton, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Brillion around 810 PM CDT.
Other locations impacted by this severe thunderstorm include
Killsnake Wildlife Area, Dundas, St John, Potter, Wells, Hilbert and
Forest Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4406 8821 4424 8820 4424 8804 4402 8804
TIME...MOT...LOC 0106Z 278DEG 39KT 4415 8814
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Bersch573
WWUS53 KGRB 170117
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
817 PM CDT Sun Jul 16 2023
WIC015-170127-
/O.CAN.KGRB.SV.W.0013.000000T0000Z-230717T0130Z/
Calumet WI-
817 PM CDT Sun Jul 16 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CALUMET COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.
LAT...LON 4406 8821 4424 8820 4424 8804 4402 8804
TIME...MOT...LOC 0115Z 275DEG 32KT 4414 8800
$$
BerschWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 6:26 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 16, 6:26 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 626 PM CDT Sun Jul 16 2023 Updated aviation portion for 00Z TAF issuance .UPDATE... Issued at 313 PM CDT Sun Jul 16 2023 Continuing to monitor some high-based and low-topped convection ahead of a cold front entering the northwest portion of the forecast area. Showers and storms have been gradually increasing in areal coverage since 2 pm CDT north of highway 29. Proximity soundings (RAP) are strongly inverted-V with steep 0-3 km LRs thus certainly some wind gust potential with any storms that can maintain a decent updraft and dump some water into the dry boundary layer for additional evaporative cooling. Will continue to handle with SPSs for now with potential for a few localized wind gusts to 50 mph. Storms will gradually move southeast across the remainder of the forecast area and should gradually weaken after 00Z. && .SHORT TERM...Tonight and Monday Issued at 155 PM CDT Sun Jul 16 2023 The main concerns for the short term forecast will be: -Rain and a few storms this afternoon and evening -Lingering smoke aloft from the Canadian wildfires -Another small showers chance tomorrow Storms Today: A weak cold front will work its way across the region this afternoon and evening, bringing showers with a chance of thunder to the region. The main front is still in northwestern WI, but some of the showers and a few storms will work their way into north-central WI by the mid afternoon. Dynamics along the front will be the main driver for any thunderstorm development, with fairly impressive bulk shear around 35 knots and strong vorticity advection along the left exit region of an upper level jet. Despite the forcing however, instability remains at a premium, with more modest CAPE values around 500 to 700 J/kg and only modest mid-level lapse rates. As a result, storms will likely be fairly scattered with the frontal passage. Stronger storms will likely be relatively brief, arising only where the strongest forcing aligns with the better instability. The main thunderstorm concerns will be wind gusts mixing to the surface and small hail. Severe weather still seems unlikely at this time. Smoke: Smoke has rapidly improved over the course of the day, with surface visibility from smoke around 3 miles this morning lifting to relatively unlimited visibility at the surface. Some hazy skies and light smoke at the surface will remain through at least midnight however, especially across central to east-central Wisconsin, including the Fox Valley. There area a few hints that some haze will return Monday afternoon, but for the most part the worst of the smoke will be out of the region for now. Showers Monday: Another weak shortwave will work its away across the north on Monday, producing cloudy skies along the Upper Peninsula border. Some light precipitation will be possible out of this layer at times, but no thunder is currently expected. The rest of the area will predominantly see dry conditions. Aside from the concerns above, temperatures will be a few degrees cooler than last night, with lows in the upper 40s to middle 50s. Tomorrow, high temperatures are forecast to be in the upper 60s to upper 70s. .LONG TERM...Monday Night Through Sunday Issued at 155 PM CDT Sun Jul 16 2023 Overall, no significant changes to the long term portion of this forecast package. As far as the big picture is concerned, large-scale upper-level pattern will undergo a rapid transition as the upper-level low that has been loitering around southern Hudson Bay finally releases to the northeast by 12Z Tuesday allowing upper-level heights to rebound over the western Great Lake with flow becoming strongly zonal. Unfortunately, consensus of medium range guidance is also locking in on another pesky upper-level circulation over southern Canada that will slowly drift southeast and becoming situated somewhere just north of Lake Superior by 12Z Thursday. With the fast zonal flow in place, confidence remains low during the mid-week in terms of timing of aforementioned upper-low and any weaker impulses that may eject from this primary system into the forecast area. In response to the approaching upper-level system, broad upper- level PVA in concert with low-level WAA will increase late Wednesday over the northwest portion of the forecast area, in concert with an approaching cold front. At least initially, deeper boundary layer moisture, steep mid-level LRs and best overall instability will be somewhat limited as these will be mostly bottled up across the central plains near a strong W-E baroclinic zone that will be host to MCS activity there. Thus, it appears precipitation late Wednesday into Wednesday night will be on the lighter side and mostly confined to the Northwest half of the forecast area. On Thursday, the upper-level low pressure system and associated surface low pressure system and cold front will likely be located somewhere over Wisconsin with additional shower and thunderstorm activity probable. Whether or not any of the convective activity is able approach severe limits later in the day will largely depend on cloud cover, extent of lingering morning activity and how progressive the surface cold front will translate across the forecast area. Regardless, the period from roughly 06Z Thursday through 00Z Friday will be rather unsettled. Given the above uncertainty, stayed close to blended temperature guidance during this period. Model consensus for Friday suggests that although surface low pressure will be east of the forecast area, some E-W orientated surface troughing may persist suggesting perhaps some diurnal shower activity, especially into the afternoon. By early next weekend, it appears we will be back into a more NW flow regime with some potential for some weaker, moisture limited impulses dropping southeast across the area from time to time. && .AVIATION...for 00Z TAF Issuance Issued at 618 PM CDT Sun Jul 16 2023 A cold front and upper level disturbance will produce scattered showers and thunderstorms through about 03z, so will have TEMPO groups in the TAFs. Patchy smoke/haze in the southern part of the forecast area is also expected to improve this evening. Expect clearing skies and diminishing winds overnight. On Monday, expect a fairly quiet day with gusty WNW winds and widespread cumulus developing by mid to late morning. Ceilings could initially be in the MVFR category in northern WI, but should rise to VFR by early afternoon. A few light showers or sprinkles may also occur in far northern WI. && .GRB WATCHES/WARNINGS/ADVISORIES... None. && UPDATE.........ESB SHORT TERM.....Uhlmann LONG TERM......ESB AVIATION.......Kieckbusch
Hazardous weather outlook, Jul 16, 2:15 PM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 215 PM CDT Sun Jul 16 2023 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171915- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 215 PM CDT Sun Jul 16 2023 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are possible late this afternoon, especially north of Highway 29. The strongest storms could produce gusty winds to 45 mph and small hail. The storms will gradually weaken as they move southeast across the remainder of the forecast area this evening. Wildfire smoke from Canada may lead to reduced air quality at times primarily south of Highway 29. An Air Quality Advisory is in effect for east central Wisconsin and areas south until midnight. .DAYS TWO THROUGH SEVEN...Monday through Sunday Thunderstorms are possible late Wednesday through Thursday. It's too early to determine whether any of the storms will approach severe limits. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely not be needed today and tonight. LMZ521-522-541>543-171915- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 215 PM CDT Sun Jul 16 2023 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Scattered thunderstorms are possible this afternoon and evening. Any thunderstorms could pose a hazard to mariners. .DAYS TWO THROUGH SEVEN...Monday through Sunday Thunderstorms are possible Wednesday through Thursday. Any thunderstorms could pose a hazard to mariners.
In the hours before
Special weather statement, Jul 16, 6:58 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Green Bay WI
658 PM CDT Sun Jul 16 2023
WIZ036-170045-
Portage WI-
658 PM CDT Sun Jul 16 2023
...A strong thunderstorm will impact portions of central Portage
County through 745 PM CDT...
At 658 PM CDT, Doppler radar was tracking a strong thunderstorm near
Whiting, or near Stevens Point, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Amherst around 725 PM CDT.
Other locations impacted by this storm include Polonia, Park Ridge,
Coddington, Emmons Creek Barrens, Meehan, Ellis, Nelsonville, Keene,
Fancher and Amherst Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4437 8973 4461 8971 4459 8922 4429 8923
TIME...MOT...LOC 2358Z 283DEG 36KT 4450 8963
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BerschLocal storm report, Jul 16, 7:04 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
704 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM Hail Sturgeon Bay 44.83N 87.38W
07/16/2023 M0.70 inch Door WI Trained Spotter
&&
KJSpecial weather statement, Jul 16, 7:05 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Green Bay WI
705 PM CDT Sun Jul 16 2023
WIZ022-170045-
Door WI-
705 PM CDT Sun Jul 16 2023
...A strong thunderstorm will impact portions of Door County through
745 PM CDT...
At 704 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sturgeon Bay, moving east at 35 mph. Additional storms over the Bay
will move into the county the next hour.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Jacksonport around 720 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4504 8705 4501 8710 4484 8717 4477 8726
4467 8732 4468 8779 4489 8760 4494 8745
4507 8736 4510 8737 4524 8720 4525 8692
TIME...MOT...LOC 0004Z 256DEG 31KT 4485 8732
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
BerschLocal storm report, Jul 16, 7:12 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
712 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tstm Wnd Dmg Sister Bay 45.18N 87.11W
07/16/2023 Door WI Public
Viewer reported three trees down to local
media. Time estimated by radar. Size of
trees unknown.
&&
KJLocal storm report, Jul 16, 7:20 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Green Bay WI
720 PM CDT Sun Jul 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM Hail Plover 44.45N 89.53W
07/16/2023 M0.25 inch Portage WI Public
&&
KJSpecial weather statement, Jul 16, 7:20 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Green Bay WI
720 PM CDT Sun Jul 16 2023
WIZ037-038-048-049-170100-
Calumet WI-Waupaca WI-Outagamie WI-Winnebago WI-
720 PM CDT Sun Jul 16 2023
...A strong thunderstorm will impact portions of northern Calumet,
northern Winnebago, south central Waupaca and southern Outagamie
Counties through 800 PM CDT...
At 720 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fremont, or 16 miles southeast of Waupaca, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Appleton and Menasha around 745 PM CDT.
Kimberly and Darboy around 755 PM CDT.
High Cliff State Park and Northern Lake Winnebago around 800 PM
CDT.
Other locations impacted by this storm include Larsen, Uw Fox Valley,
Orihula, Sherwood, Forest Junction, Zittau, Harrison, Medina, Dundas
and Clarks Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4416 8889 4424 8889 4424 8893 4429 8894
4427 8819 4424 8819 4424 8805 4405 8804
TIME...MOT...LOC 0020Z 279DEG 33KT 4423 8878
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
KieckbuschThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:05 PM CDT | Special Weather Statement | GRB | Door | 40 min |
| Jul 16, 7:20 PM CDT | Special Weather Statement | GRB | Calumet | 40 min |
| Jul 16, 7:29 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 46 min |
| Jul 16, 8:10 PM CDT | Special Weather Statement | GRB | Manitowoc | 50 min |
| Jul 16, 8:13 PM CDT | Special Weather Statement | GRB | Outagamie | 32 min |
| Jul 16, 8:45 PM CDT | Special Weather Statement | GRB | Manitowoc | 60 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.